# SDR JJBA20210517020

- Difficulty date: May 17, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500811
- Aircraft time: 38,283 hours, 25,199 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frms 59-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH BEAM CORRODED UNDERNEATH ANCHOR NUT BTW FR 59-61. CF4, LH BEAM UNDERNEATH ANCHOR NUT BTW FR 67-71, GUSSET RENOVED FOR ACCESS TO CORROSION. CF4, LH BEAM UNDERNEATH ANCHOR NUT BTW FR 67-71 CORROSION BLENDED OUT OFF LIMITS. AT CF4, LH BEAM AT FR 67-71, CORROSION REPAIRED AND REINSTALLED.
